# SDR CALA2025121512136

- Difficulty date: December 10, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 37,331 hours, 13,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 3989085
- Part serial: 28162
- Condition: Faulty
- Location: Zone 200
- Part time: 26,712 hours, 10,010 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ON EMERGENCY EXIT DOOR 21F FLASHING.  NEEDS REPLACED VERIFIED LIGHT FLICKERING AT EXIT ROW 21F. OPENED AND COLLARED C/B ON THE P92 PANEL. VERIFIED EMERGENCY EXIT LIGHTING OPERATES NORMALLY. REQ MEL 3302B. TOMC APPROVED C/W MEL 3302B. PLACARD APPLIED. NO FLICKERING AT OVERDOOR EXIT SIGN/OVERWING HATCH HANDLE LIGHT, FLICKERING FOUND AT CEILING LIGHT ASSY AT EXIT ROW 21F. REMOVED  AND REPLACED ASSY REF AMM 33-22-00. PERFORMED LIGHT TEST, ALL TEST PASS EXCEPT TURNING LIGHTS OFF; UPPER ASSY LIGHT STAYS ON WHEN TURNING LIGHTS OFF. TESTED DIFFERENT UPPER ASSY LIGHT; SAME ISSUE OCCURS WHERE LIGHT STAYS ON. FOLLOWED REF FIM 33-20 TASK 804. FURTHER TROUBLESHOOTING REQUIRED. CAPPED ASSY CONNECTIONS TO DEACTIVATE.  REMOVE AND REPLACED ZONE TEMP CONTROL VALVE IN REF AMM 12-51-10. RESET CABIN LIGHTS REF AMM33-21-00. OPS CK GOOD,ALL LIGHTS AND MODES GOOD.
